# SDR SWAA073207

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 62,174 hours, 48,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Part number: PH22300L
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS PHOTOLUMINESCENT STRIP WORN AT ROW 1 ABC.  R&R STRIP PER MM.
